# SDR 20010213CW013

- Difficulty date: January 23, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N15031
- Make and model: Beech 1900C
- Aircraft serial: UC103
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 176,486 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FROM ISP, PILOTS REPORTED HEARING A  BANG AND OBSERVED SPARKS COMING FROM THE RIGHT ENGINE EXHAUST DUCT.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO GATE WITH NO FURTHER EVENT.  PILOTS PERFORMED WALK AROUND INSPECTION AND DISCOVERED DENTS AND HOLES IN THE RIGHT ENGINE EXHAUST STACK.  MAINTENANCE WAS DISPATCHED AND DISCOVERED DAMAGE TO THE POWER TURBINE DISC.  ENGINE WAS CHANGED AND AIRCRAFT WAS RETURNED TO SERIVCE.
